Alert archive / New York / Frost Advisories in 2007
Frost Advisory 10, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Oct 12, 2007, 4:02 PM EDT for Jefferson County, Lewis County, New York. It took effect at Oct 13, 2007, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2007, 4:02 PM EDT (20:02 UTC)
- In effect from
- Oct 13, 2007, 12:00 AM EDT
- Expired
- Oct 13, 2007, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 122002 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 402 PM EDT FRI OCT 12 2007 ...AREAS OF FROST OVER JEFFERSON AND LEWIS COUNTIES TONIGHT... .CLEARING SKIES TONIGHT AND A COLD AIRMASS OVERHEAD WILL ALLOW AREAS OF FROST TO FORM OVER PORTIONS EAST OF LAKE ONTARIO. NYZ007-008-130415- /O.NEW.KBUF.FR.Y.0010.071013T0400Z-071013T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 402 PM EDT FRI OCT 12 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ZAFF
2 follow-up statements
000 WWUS71 KBUF 130238 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1038 PM EDT FRI OCT 12 2007 ...AREAS OF FROST OVER JEFFERSON AND LEWIS COUNTIES TONIGHT... .MAINLY CLEAR SKIES OVERNIGHT AND A COLD AIRMASS OVERHEAD WILL ALLOW AREAS OF FROST TO FORM OVER PORTIONS OF NEW YORK EAST OF LAKE ONTARIO. NYZ007-008-131045- /O.CON.KBUF.FR.Y.0010.071013T0400Z-071013T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1038 PM EDT FRI OCT 12 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
000 WWUS71 KBUF 130746 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 346 AM EDT SAT OCT 13 2007 ...AREAS OF FROST EARLY THIS MORNING OVER JEFFERSON AND LEWIS COUNTIES... .MAINLY CLEAR SKIES EARLY THIS MORNING AND A COLD AIRMASS OVERHEAD WILL ALLOW AREAS OF FROST TO FORM OVER PORTIONS OF NEW YORK EAST OF LAKE ONTARIO. NYZ007-008-131200- /O.CON.KBUF.FR.Y.0010.000000T0000Z-071013T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 346 AM EDT SAT OCT 13 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS EARLY THIS MORNING HAVE ALLOWED TEMPERATURES INTO THE 30S IN MANY AREAS. AREAS OF FROST HAS FORMED AS A RESULT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 12, 2:56 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Oct 12, 2:56 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
256 PM EDT FRI OCT 12 2007
.SYNOPSIS...
A DEEP UPPER LOW WILL DROP SOUTHWARD FROM EASTERN ONTARIO TO THE
SAINT LAWRENCE VALLEY ON SATURDAY AND BRING CLOUDINESS AND A BETTER
CHANCE OF PRECIPITATION TO THE REGION EARLY IN THE WEEKEND. COLDER
AIR WILL ARRIVE ON SATURDAY WITH A BAND OF LAKE EFFECT RAIN
DEVELOPING ALONG THE LENGTH OF LAKE ONTARIO...AFFECTING THE EASTERN
END OF THE LAKE WITH PERIODS OF HEAVY RAIN AND SCATTERED
THUNDERSTORMS. THERE IS THE POSSIBILITY THAT THE LAKE EFFECT SYSTEM
WILL BE STRONG ENOUGH TO DEVELOP ACCUMULATING SNOW AT THE HIGHER
ELEVATIONS OF THE TUG HILL PLATEAU SATURDAY EVENING AND EARLY INTO
THE NIGHT.
LAKE EFFECT RAIN WILL ALSO DEVELOP EAST OF LAKE ERIE ON
SATURDAY...MAINLY DURING THE LATE AFTERNOON AND EVENING AND WITH
LESS INTENSITY THAN THAT OFF LAKE ONTARIO.
THE UPPER LOW WILL FINALLY LIFT OFF TO THE NORTHEAST ON SUNDAY WITH
A FEW LINGERING SHOWERS AND WEAKENING LAKE EFFECT RAINS TO THE SOUTH
AND SOUTHEAST OF LAKE ONTARIO. A MORE SEASONABLE TREND IN
TEMPERATURES WILL ARRIVE DURING NEXT WEEK WITH FAIR SKIES UNDER HIGH
PRESSURE.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
SIGNIFICANT SNOW FOR THE TUG HILL POSSIBLE SATURDAY NIGHT.
DEEP LOW OVER EASTERN ONTARIO WILL DROP SOUTHWARD TOWARD THE REGION
TONIGHT AND EARLY SATURDAY...THEN TAKE A SHARP TURN TO THE EAST
SATURDAY NIGHT THROUGH MIDDAY SUNDAY. CLEAR SKIES AND LIGHTER WINDS
WILL ALLOW FROST FORMATION OVER JEFFERSON AND LEWIS COUNTIES...THUS
A FROST ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 8AM
ON SATURDAY.
THE APPROACH OF THE UPPER LOW WILL BRING A SHARP SNAP OF COLDER AIR
ALOFT TO LAKE ONTARIO AND NORTHERN NY STATE SATURDAY EVENING AND
EARLY IN THE NIGHT. THE FORMATION OF A LONG FETCH LAKE EFFECT PRECIP
BAND FROM WEST TO EAST WILL START TO MANIFEST LATE TONIGHT AS WINDS
BECOME MORE WESTERLY...BUT THE THERMODYNAMICS WILL BE MARGINAL FOR
ANYTHING MORE THAN JUST SOME SHOWERS WITH SCATTERED THUNDER
POSSIBLE...MAYBE SMALL HAIL OR GRAUPEL. 850MB TEMPS ACTUALLY WARM A
BIT TO THE PLUS SIDE OF ZERO LATE SATURDAY MORNING AND EARLY
AFTERNOON DURING THIS RAINY PERIOD...BUT THE LAKE BAND WILL
INTENSIFY AS THE UPPER LOW SWINGS A STRONG VORT LOBE ACROSS THE LAKE
BETWEEN 00Z/SUN AND 06Z/SUN. THIS WILL INTENSIFY THE LOW LEVEL OMEGA
FIELD AND UPWARD VERTICAL VELOCITIES...BETTER LIFT AND A DEEPER
MOIST LAYER SHOULD YIELD DEEPER CONVECTION AND HEAVIER PRECIP WHICH
WILL RESULT IN MORE EFFICIENT COOLING FROM PRECIP ENTRAINED COLD
AIR. AS THE LAKE EFFECT BAND SHIFTS FROM NEAR WATERTOWN DURING THE
DAY TO THE TUG HILL DURING THE EVENING AND EARLY IN THE
NIGHT...OROGRAPHIC LIFT WILL BECOME ANOTHER FACTOR OF CONCERN...AND
THE HIGHER TERRAIN COULD EXPERIENCE A SIGNIFICANT ACCUMULATING
SNOWFALL.
OF SERIOUS CONCERN IS THE SIMILARITY OF THE 12Z NAM BUFKIT FORECAST
PROFILES FOR SATURDAY EVENING AND NIGHT WHEN COMPARED TO THE
PROFILES OFF LAKE ERIE ON 13 0CT 2006...THE NIGHT OF ARBORGEDDON IN
METRO BUFFALO. LAPSE RATES...LOW LEVEL OMEGA /UPWARD VERTICAL
VELOCITY/...TIME OF THE DAY ALL SEEM TO BE SIMILAR AND THE ADDED
FACTOR OF A LONGER LAKE FETCH AND THE PRECIP BAND IMPINGING DIRECTLY
ON HIGHER TERRAIN POINT TOWARD THE POTENTIAL FOR AN EARLY SEASON
LAKE SNOW EVENT.
CONFIDENCE IS MEDIUM TO MARGINAL. IT IS CERTAIN THAT THERE WILL BE
A SIGNIFICANT LAKE EFFECT PRECIPITATION EVENT FOR JEFFERSON/LEWIS
AND NORTHERN OSWEGO COUNTIES. JUST THE POSSIBILITY OF HEAVY RAIN AND
STRONG THUNDERSTORMS LATE SATURDAY MORNING THROUGH SATURDAY EVENING
WARRANTS CONCERN FOR LOCALLIZED FLOODING POTENTIAL AMONG OTHER
CONCERNS. THE ADDED RISK OF LOCALLY HEAVY LAKE EFFECT SNOW ON LEAF
LADEN TREES OVER THE TUG HILL AND ITS LOCAL AREA MAKES THIS
SITUATION OVER EVEN GREATER CONCERN...BUT THE MOTION OF THE LAKE
SNOW BAND AS IT MOVES FROM NEAR WATERTOWN TO NEAR OSWEGO WILL ALSO
LIMIT THE AMOUNT OF SNOW OVER ANY PARTICULAR POINT ON THE TUG
HILL...THUS SNOW AMOUNTS ARE QUITE UNCERTAIN. WILL GO WITH AN AREA
OF 3 TO 6 INCHES ALONG THE WESTERN FACE AND TOP OF THE TUG
HILL...ALONG AND ABOVE THE 1350 FOOT ELEVATION AND FINE TUNE THE
AMOUNTS IN LATE FORECAST ISSUANCES.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
THE UPPER LOW WILL HAVE MOVED TO THE EAST OF THE REGION BY EARLY
SUNDAY...WITH LINGERING LAKE EFFECT RAIN TO THE SOUTHEAST OF LAKE
ONTARIO AND THINNING CLOUDS OVER THE REST OF THE REGION LATE IN THE
WEEKEND. RIDGING AND MID LEVEL WARMING BUILD IN ACROSS THE REGION
EARLY IN THE WEEK WITH A FAIR WEATHER AND WARMING TREND.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE CURRENT PATTERN OVERHEAD IS COMPOSED OF A TROUGH MOVING INTO
NORTHERN CA...A RIDGE IN THE NATIONS MID SECTION...AND A LARGE UPPER
LEVEL LOW SOUTH OF JAMES BAY. BY TUESDAY...THE CA TROUGH WILL BE
MOVING UNDERNEATH THE RIDGE...AND THE JAMES BAY LOW WILL BE EAST OF
NEWFOUNDLAND. AT THE SURFACE...A LOW SHOULD BE NEARING MO WITH A
TROUGH EXTENDING TOWARD NY...BUT WITH STRONG HIGH PRESSURE OVER THE
NORTHERN GREAT LAKES. THIS PRESENTS WESTERN NY WITH SOME
UNCERTAINTY TO BOTH TEMPERATURES AND PRECIPITATION POTENTIAL FOR
BOTH TUESDAY AND WEDNESDAY. AS THE SURFACE LOW SLOWLY MOVES TOWARD
THE REGION...THE POSSIBILITY FOR PRECIP SHOULD GO UP SOME...AND HAVE
LEANED THIS WAY WITH A HIGHER PROBABILITY OF PRECIPITATION FOR
WEDNESDAY.
BY THURSDAY AND FRIDAY...THE LOW WILL BE MOVING TO THE EAST OF THE
REGION...WITH DRY WEATHER EXPECTED BY FRIDAY WITH A RIDGE OVERHEAD.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
MAIN CONCERNS FOR THE NEXT 24 HOURS WILL BE LAKE EFFECT RAIN AND
MVFR CONDITIONS. EXPECT SOME RAIN SHOWERS TO DEVELOP SOUTH OF KBUF
TOWARD OR BEFORE DAYBREAK. THEN...OVER LAKE ONTARIO...A MORE POTENT
LAKE BAND WILL DEVELOP...LASTING WELL BEYOND 18Z. AREAS OUTSIDE OF
THESE AREAS SHOULD EXPERIENCE VFR CONDITIONS...WITH MORE
CLOUDS/MOISTURE OVER WESTERN NY.
AFTER 18Z...THE MAIN AREA OF CONCERN WILL BE WITH THE LAKE BAND OVER
LAKE ONTARIO...AFFECTING KART INTO THE EVENING BEFORE THE BAND
SHIFTS FURTHER TO THE SOUTH. BY THIS TIME...THE LAKE BAND SHOULD BE
QUITE INTENSE...WITH THUNDERSTORMS WITHIN THE BAND.
ONCE THAT BAND DIES OUT ON SUNDAY...EXPECT VFR CONDITIONS THROUGH
MONDAY WITH A RIDGE MOVING PAST. MVFR CONDITIONS ARE POSSIBLE
BEGINNING TUESDAY...AND MORE LIKELY ON WEDNESDAY.
&&
.MARINE...
SMALL CRAFT ADVISORIES...MARGINAL AT THE PRESENT TIME...WILL BE
ALLOWED TO CONTINUE INTO SATURDAY...AND BE EXTENDED INTO SATURDAY
NIGHT OVER LAKE ONTARIO. THE UNSTABLE ATMOSPHERE AND DEVELOPING
LAKE EFFECT BANDS LATE TONIGHT AND ON SATURDAY ARE ENOUGH TO KEEP
THE ADVISORIES IN PLACE. EXPECT WINDS TO PICK UP...PARTICULARLY ON
SATURDAY AFTERNOON OVER LAKE ONTARIO. WINDS MAY APPROACH GALE FORCE
LATER IN THE DAY...WITH SIGNIFICANT CHANGES IN DIRECTION CLOSE TO
THE LAKE BAND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY FOR
NYZ007-008.
MARINE...SMALL CRAFT ADVISORY UNTIL 12 PM EDT SATURDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR
LOZ042>045.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...WCH
LONG TERM...ZAFF
AVIATION...ZAFF
MARINE...ZAFFHazardous weather outlook, Oct 12, 3:03 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 303 PM EDT FRI OCT 12 2007 NYZ001>005-010>014-019>021-085-131915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 303 PM EDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-131915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 303 PM EDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-131915- JEFFERSON-LEWIS- 303 PM EDT FRI OCT 12 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A BAND OF LAKE EFFECT RAIN WILL BE DEVELOPING SATURDAY MORNING OVER JEFFERSON COUNTY. BY THE AFTERNOON...THIS BAND WILL INTENSIFY...WITH THUNDERSTORMS WITHIN THE BAND. THERE IS SOME POTENTIAL THAT HIGHER ELEVATION AREAS OF THE TUG HILL PLATEAU MAY SEE ACCUMULATING SNOW LATE IN THE AFTERNOON AND DURING THE EVENING AS THE BAND HEADS SOUTHWARD ACROSS THIS REGION. THIS SNOW WOULD HAVE THE POTENTIAL TO QUICKLY BRING TREE LIMBS AND POWER LINES DOWN. THE CONCERN APPLIES TO AREAS AT OR ABOVE 1500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-131915- OSWEGO- 303 PM EDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A BAND OF LAKE EFFECT RAIN WILL BE DEVELOPING SATURDAY MORNING WELL NORTH OF OSWEGO COUNTY. BY THE AFTERNOON...THIS BAND WILL INTENSIFY...WITH THUNDERSTORMS WITHIN THE BAND. THE BAND SHOULD MOVE SOUTHWARD ACROSS THE TUG HILL PLATEAU SATURDAY NIGHT. DURING THIS TIME...THERE IS SOME POTENTIAL THAT HIGHER ELEVATION AREAS MAY SEE ACCUMULATING SNOW. THIS SNOW WOULD HAVE THE POTENTIAL TO QUICKLY BRING TREE LIMBS AND POWER LINES DOWN. THE CONCERN APPLIES TO AREAS AT OR ABOVE 1500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF ZAFF
Nearby
Frost Advisories in New York, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.